Fixed point theorems for mixed monotone operators with PPF dependence

Z. Drici, F. A. McRae, J. Vasundhara Devi

Research output: Journal ArticleArticlepeer-review

Original languageEnglish
Pages (from-to)632-636
Number of pages5
JournalNonlinear Analysis, Theory, Methods and Applications
Issue number2
StatePublished - Jul 15 2008

ASJC Scopus Subject Areas

  • Analysis
  • Applied Mathematics


  • Coupled fixed point
  • Coupled upper and lower solutions
  • Existence
  • Fixed point
  • Partially ordered set
  • Periodic boundary value problems
  • PPF (past, present and future) dependence
  • Uniqueness

Cite this